MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4045/tidsskr.09.0184

Медицинская библиотека · Tidsskrift for den Norske laegeforening : tidsskrift for praktisk medicin, ny raekke · 2009

[A man with erythrodermia, muscle weakness and weight loss].

Gran Jan Tore, Gunnarsson Ragnar, Mørk Nils-Jørgen

Клинический случайСтатьяПеревод в очереди

Аннотация

A man in his late fifties was treated with acitretin for psoriasis. The treatment was discontinued when liver enzymes started to increase. He subsequently developed erythrodermia, weakness of proximal muscle groups, heliotrope rash, Gottron's papules and elevation of creatine kinase to more than 9000 U/L. However, histological examination of a muscle biopsy displayed neuropathic atrophy and only a few scattered necrotic fibers. Alpha 1 foetoprotein was substantially elevated (1600 kU/L) and computed tomography showed two hepatic tumors, lytic lesions in the spine and in the ninth rib. Although no chronic liver disease could be documented, the patient was found to have a hepatocellular carcinoma which presented as dermatomyositis and erythrodermia.

Для цитирования: Gran Jan Tore, Gunnarsson Ragnar, Mørk Nils-Jørgen. [A man with erythrodermia, muscle weakness and weight loss].. Tidsskrift for den Norske laegeforening : tidsskrift for praktisk medicin, ny raekke. 2009. DOI: 10.4045/tidsskr.09.0184.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.